# SDR CALA2014102492563

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 64,079 hours, 7,538 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TESTED & FOUND L3 LT DOOR GALLEY EMER LIGHT INOPERATIVE PN 8054-1.  REPLACED & TEST FOUND PASSED IAW AMM 33-51-12 PN INSTALLED 8054-1.
